Femibion Pyelonephritis Side Effect Reports
The following Femibion Pyelonephritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pyelonephritis, can occur, and what you can do about them.
A side effect could appear soon after you start Femibion or it might take time to develop.
This Pyelonephritis side effect was reported by a health professional from DENMARK. A 28-year-old female patient (weight:NA) experienced the following symptoms/conditions: vitamin supplementation,depression. The patient was prescribed Femibion (dosage: 0.4 Mg), which was started on NS. Concurrently used drugs:
Femibion Pyelonephritis Causes and Reviews
The urinary system is the body's drainage system for removing wastes and extra water. It includes two kidneys, two ureters, a bladder, and a urethra. Urinary tract infections (UTIs) are the second most common type of infection in the body.
You may have a UTI if you notice
- Pain or burning when you urinate
- Fever, tiredness, or shakiness
- An urge to urinate often
- Pressure in your lower belly
- Urine that smells bad or looks cloudy or reddish
- Pain in your back or side below the ribs
People of any age or sex can get UTIs. But about four times as many women get UTIs as men. You're also at higher risk if you have diabetes, need a tube to drain your bladder, or have a spinal cord injury.
If you think you have a UTI it is important to see your doctor. Your doctor can tell if you have a UTI with a urine test. Treatment is with antibiotics.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Femibion Pyelonephritis Reviews
|Tue, 22 Jun 2010|
|<strong></strong><span style="color: #476cb8;"><span style="cursor: pointer;">34 yrs. old "Ectopic Pregnancy"</span><span style="display: none;"></span></span> <span><span>Im a 34 yrs. old Female. I was operated in my "Thyroid" when I was 14 yrs. old it's was a hereditary in my family and Im taking "Levothyrox 125mg. one pill per day after being operated. At 34, I was diagnosed of "TB" and I was prescribed to take Rifinah 300 / 150 mg. for 6 months starting March until September 2009. After my Rifinah medication, I had an x-ray test and the result is ok. I've informed my Pulmonary Doctor that I have plan to have a baby, he told me that it's better to cure my "TB" so, there will be no problem when i get pregnant. November 3, 2009 I started taking FEMIBION as prescribed by my Gynecologist because I've been trying to get pregnant for almost a year for a second baby. My 1st child is already 4 1/2 yrs. old My Gynecologist is aware that I took a medication of Rifinah for 6 months. And last Jan. 14, 2010 I was rushed in the hospital and the doctor have found out that Im having an "Ectopic Pregnancy" I immediately under go "Laparoscopic" operation and they cut off the right side of my Fallopian tube because it was already ruptured. I asked my Gynecologist, what was the cause why did i have an Ectopic Pregnancy? I dont smoke or even drink alcohols? I never use any contraceptives in my life. I dont have any problem during my first pregnancy and I had a normal delivery. My Gynecologist cant find the reasons why I had an Ectopic Pregnancy? because I had a regular check-up with him to be sure that everything will be ok. I hope someone can help me what might be the cause of having an Ectopic Pregnancy? was it my Rifinah medications? Please help... Thank you.</span></span>|